# SDR YENA2022031100133

- Difficulty date: March 7, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 50,064 hours, 17,499 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#840 PHX-EWR. 'STRONG "DIRTY SOCK" SMELL ON ARRIVAL (NOTICED BY PILOTS, INFLIGHT CREW AND PASSENGERS).' (SUPPLEMENTAL INFORMATION TO FOLLOW).
